# SDR AALA201712189041

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,816 hours, 25,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE COVER LOOSE. SECURED THE DOOR SLIDE COVER IAW AMM 52-20-00.
